MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 14 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 14 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Catalog Number 113714000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address joint pain and erosion of rotator cuff.The surgeon removed stem and head, replaced with zimmer reverse shoulder.Doi: unknown; dor: (b)(6) 2017; right shoulder.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL ADVANTAGE STEM 14 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7205107
Report Number1818910-2018-51486
Device Sequence Number933346
Product Code HSD
UDI-Device Identifier10603295007173
UDI-Public10603295007173
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113714000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR